Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are Breakouts Side Effect Of Hydrochlorothiazide?

I started taking chlorthalid 25mg to prevent kidney stones.I am on my 4th pill and feel tired after a nights sleep and have a dry mouth and can t seem to get going.I was taking Hydrochlorothiazide which had sulfa in it. It worked but I would breakout under my arms across my chest and in other areas.Why?
Thu, 30 Dec 2021
Report Abuse
General & Family Physician 's  Response
Hi,

They are known as diuretics that are used to lower high blood pressure. They also help reduce fluid build up that decrease swelling. But like other medications,they have some side effects of their own. They may cause breakouts or acnes along with other skin problems. Other side effects are dryness of mouth, weakness and tiredness, fatigue, dizziness, headache, nausea, vomiting, increased thirst, diarrhea or constipation, abdominal pain, allergic reactions etc. If any of these side effects persist for long or bother you then you should consult your doctor first for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Chlorothiazide


Loading Online Doctors....
Are Breakouts Side Effect Of Hydrochlorothiazide?

Hi, They are known as diuretics that are used to lower high blood pressure. They also help reduce fluid build up that decrease swelling. But like other medications,they have some side effects of their own. They may cause breakouts or acnes along with other skin problems. Other side effects are dryness of mouth, weakness and tiredness, fatigue, dizziness, headache, nausea, vomiting, increased thirst, diarrhea or constipation, abdominal pain, allergic reactions etc. If any of these side effects persist for long or bother you then you should consult your doctor first for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,